# SDR DALA2018081505089

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 69,454 hours, 50,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGNS INOPERATIVE.  R & R BATTERY PACKS, B5103, AND B5105 IAW  AMM 33-50, OPS CHECKED NORMAL.
